Couldn't find what you looking for?

TRY OUR SEARCH!

I've been using Nuvaring for 2 months now and am keeping it in for 4 weeks, then take it out and put another one in right away. However, about 2 weeks after putting in my 2nd ring, i started spotting and have basically had my period now for about 5 days (and still have my nuvaring in) and it is getting progressively worse. Is this normal?

Loading...

seamoose wrote:

. So many women want to get away with not having a period (which is completely un-natural and not healthy). If you wanted to have a birth control that lessened or took away your periods you should have discussed that with your doctor.



This is completely untrue.

Having a monthly withdrawl bleed from removing your nuvaring after 3 weeks is no more natural then missing a 'period' by keeping it in for 4 weeks. When the ring is removed after the 3rd week, levels of progesterone and oestrogen fall, causing the endometrium of the womb to proliferate and bleeding will occur after a couple of days. This is not a natural period, it is a withdrawl bleed caused by the removal off the nuvaring and subsequesnt fall in hormones.

When the pill was designed (by men i may add) in the 60's they decided that women would want to have a period as normal, to reassure them that they are not pregnant. It serves no purpose other than this. Keeping the ring in for 4 weeks and then swapping it for a new one is only as unnatural and bleeding from a fall in synthetic hormones.

There is no evidence that not having a monthly withdrawl bleed is unsafe or unhealthy...get you facts right before posting please
Reply

Loading...